Download this article
Download this article For screen
For printing
Recent Issues
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 1
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-7916
Author Index
To Appear
Other MSP Journals
RationalMaps, a package for Macaulay2

C. J. Bott, Seyed Hamid Hassanzadeh, Karl Schwede and Daniel Smolkin

Vol. 12 (2022), 17–26
DOI: 10.2140/jsag.2022.12.17

This paper describes the RationalMaps package for Macaulay2. This package provides functionality for computing several aspects of rational maps.

rational map, birational map, inverse map, closed embedding
Mathematical Subject Classification 2010
Primary: 14E05, 14E25
Supplementary material

Macaulay2 package for rational map computations

Received: 29 August 2016
Revised: 15 March 2022
Accepted: 17 July 2022
Published: 23 January 2023
C. J. Bott
Department of Mathematics
Texas A&M University
College Station, TX
United States
Seyed Hamid Hassanzadeh
Instituto de Matemática
Universidade Federal do Rio de Janeiro
Rio de Janeiro
Karl Schwede
Department of Mathematics
The University of Utah
Salt Lake City, UT
United States
Daniel Smolkin
Department of Mathematics
The University of Michigan
Ann Arbor, MI
United States